# SDR CALA2022010500022

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 81,337 hours, 9,589 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: D71702030
- Part serial: 16699
- Condition: Failed
- Location: Door 4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR 4R EMER LIGHT BATTERY M33408 CAPACITY CHECK FAIL TRANSFER REF. NON-ROUTINE HX NRC ZHG501715 AND ORIGINATED BY EMP V898181 DR 4R EMER LIGHT PWR SUPPLY M33408 CHARGER AND BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958 ADD EMP:V898181
